Relative exchangeability with equivalence relations. Crane, H. & Towsner, H. Archive for Mathematical Logic, 57:533-556, 2018.
Relative exchangeability with equivalence relations [link]Arxiv  Relative exchangeability with equivalence relations [link]Journal  doi  abstract   bibtex   6 downloads  
We describe an Aldous–Hoover-type characterization of random relational structures that are exchangeable relative to a fixed structure which may have various equivalence relations. Our main theorem gives the common generalization of the results on relative exchangeability due to Ackerman i̧teAckerman2015 and Crane and Towsner i̧teCraneTowsner2015 and hierarchical exchangeability results due to Austin and Panchenko i̧teAustinPanchenko2014.
@article{1605.04484,
Author = {Harry Crane and Henry Towsner},
Title = {Relative exchangeability with equivalence relations},
Year = {2018},
volume = {57},
issue = {5},
pages={533-556},
journal={Archive for Mathematical Logic},
Eprint = {arXiv:1605.04484},
doi = {10.1007/s00153-017-0591-2},
urlarxiv={http://arxiv.org/abs/1605.04484},
urljournal={http://link.springer.com/article/10.1007/s00153-017-0591-2},
abstract={We describe an Aldous--Hoover-type characterization of random relational structures that are exchangeable relative to a fixed structure which may have various equivalence relations. Our main theorem gives the common generalization of the results on relative exchangeability due to Ackerman \cite{Ackerman2015} and Crane and Towsner \cite{CraneTowsner2015} and hierarchical exchangeability results due to Austin and Panchenko \cite{AustinPanchenko2014}.
}
}

Downloads: 6